兰州大学机构库

Browse/Search Results:  1-10 of 537 Help

Selected(0)Clear Items/Page:    Sort:
AN ALGEBRAIC APPROACH TO THE INVERSE EIGENVALUE PROBLEM FOR A QUANTUM SYSTEM WITH A DYNAMICAL GROUP 期刊论文
J PHYS A-MATH GEN, 1994, 卷号: 27, 期号: 16, 页码: 5655-5671
Authors:  WANG, SJ;  CHU, SY
Adobe PDF(592Kb)  |  Favorite  |    Submit date:2015/12/15
On the p(x)-Laplacian Robin eigenvalue problem 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2011, 卷号: 217, 期号: 12, 页码: 5643-5649
Authors:  Deng, Shao-Gao;  Wang, Qin;  Cheng, Shijuan
Adobe PDF(212Kb)  |  Favorite  |    Submit date:2015/12/16
p(x)-Laplacian  Ljusternik-Schnirelmann principle  Robin problem  Eigenvalue  
Remarks on eigenvalue problems involving the p(x)-Laplacian 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2009, 卷号: 352, 期号: 1, 页码: 85-98
Authors:  Fan, Xianling
Adobe PDF(199Kb)  |  Favorite  |    Submit date:2015/12/16
p(x)-Laplacian  Eigenvalue  Variable exponent Sobolev space  Constrained variational method  
Fractional p-Laplacian problem with indefinite weight in R-N: Eigenvalues and existence 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2020, 卷号: 44, 期号: 3, 页码: 2585-2599
Authors:  Cui, Na;  Sun, Hong-Rui
Adobe PDF(405Kb)  |  Favorite  |    Submit date:2020/12/21
eigenvalue problem  fractional p-Laplacian  indefinite potential  
Modified Tikhonov regularization method for the Cauchy problem of the Helmholtz equation 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2009, 卷号: 224, 期号: 1, 页码: 39-53
Authors:  Qin, H. H.;  Wei, T.;  Shi, R.
Adobe PDF(1017Kb)  |  Favorite  |    Submit date:2015/12/16
Cauchy problem  Helmholtz equation  Modified Tikhonov regularization algorithm  Convergence analysis  
Existence and multiplicity of solutions for fourth-order boundary value problems with three parameters 期刊论文
MATH COMPUT MODEL, 2007, 卷号: 46, 期号: 3-4, 页码: 525-534
Authors:  Liu, Xi-Lan;  Li, Wan-Tong
Adobe PDF(267Kb)  |  Favorite  |    Submit date:2015/12/16
existence  multiple solutions  fourth-order boundary value problem  
Nonlinear integral equations for shape reconstruction in the inverse interior scattering problem 期刊论文
INVERSE PROBLEMS, 2011, 卷号: 27, 期号: 3, 页码: -
Authors:  Qin, Hai-Hua;  Cakoni, Fioralba
Adobe PDF(506Kb)  |  Favorite  |    Submit date:2015/12/16
Numerical solution of an inverse 2D Cauchy problem connected with the Helmholtz equation 期刊论文
INVERSE PROBLEMS, 2008, 卷号: 24, 期号: 3, 页码: -
Authors:  Wei, T.;  Qin, H. H.;  Shi, R.
Adobe PDF(284Kb)  |  Favorite  |    Submit date:2015/12/16
Existence and multiplicity of solutions for fourth-order boundary value problems with parameters 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 327, 期号: 1, 页码: 362-375
Authors:  Liu, Xi-Lan;  Li, Wan-Tong
Adobe PDF(267Kb)  |  Favorite  |    Submit date:2015/12/16
existence  multiple solutions  fourth-order BVP  
Robust additive block triangular preconditioners for block two-by-two linear systems 期刊论文
NUMERICAL ALGORITHMS, 2019, 卷号: 82, 期号: 2, 页码: 503-537
Authors:  Liang, ZZ(梁兆正);  Zhang, GF(张国凤)
Adobe PDF(1640Kb)  |  Favorite  |    Submit date:2020/08/27
Block two-by-two linear system  Preconditioning  Spectral analysis  Iterative method  Optimization